Man had to Amputate Genitals because of Viagra Overdose

article-0-00523B4100000258-970_634x369

It was a tragic day for a 66 year old Colombian man who had his genital(penis) amputated by doctors after he ”intentionally” took too much Viagra. 

Reports told that this man tried to impress his new girlfriend with his sexual prowess. The Colombian man, Gentil Ramirez Polania, suffered an erection for several days, going to a nearby hospital after complaining about the pain, local newspaper La Nacion reports. According to source Daily mail.

When he went to do the doctors, his’s genital was inflamed, fractured and showed signs of gangrene. 

In an effort to stop the gangrene from spreading to the rest of the man’s body, doctors say they had no option but to remove the man’s penis.

“The patient showed bruising on the testicles and  genitals(penis), was treated and is recovering well,” Dr Antonio Correa told the newspaper.

Medical professionals from the Naiva Hopistal warned the locals not to use genital enhancing drugs without any prescription to avoid these kind of incidents. 

Penis amputated Viagra overdose man

Overdose of Viagra

Overdosing of Viagra can cause priapism, nausea, cheat pains and also irregular heartbeat.

Priapism (Prolonged Erection) is not treated within 25 hours the penis may become permanently damaged and it can lead to difficulties in achieving an erection in the future.

Written by Kesavan

Co-Founder of FM (FunnyMalaysia.Net), one of the leading media company in Malaysia for the social age, intensely focused on delivering high quality original reporting, insights and viral contents.